# SDR MASA200500358

- Difficulty date: May 14, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 5,644 hours, 3,759 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Trim System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7041 RDU TO ORD.  THE CREW ABORTED THE TAKEOFF DUE TO THE RUDDER AND AILERON CONFIG TRIM MESSAGE.  MAINTENANCE FOUND THE CONNECTOR ON THE AILERON ACTUATOR LOOSE.  MAINTENANCE TIGHTENED THE CONNECTOR, SYSTEM AND OPS CHECKED GOOD.
